# SDR HNAA2021030800091

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 47,246 hours, 44,871 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CLIMB AMBER BAG DOOR OPEN CAUTION MESSAGE CREW HEARD WHISTLING NOISE.   BAG DOOR WARNING SYSTEM. SUPPLEMENTAL INFORMATION WILL FOLLOW, CURRENTLY ON THE MEL
